Aa
A
A
Close
Avatar universal
Yellow Diarrhea and Pain
Three days ago I started having hot and cold sweats. My stomach started to cramp up as well as my intestine area, mostly on my left-hand side. At first I thought it was flu, but the pain in my stomach and intestines was something I've not experienced with flu before (the pain is around 7-8 out of 10). I then started getting diarrhea, which at first was the regular kind, but started turning yellow and becoming more liquid. I took Immodium to stop the diarrhea, which worked until it's effects wore off, then the yellow diarrhea came back almost immediately. I've already taken the safe limits of painkillers - to no avail.

This is making me miserable, and is effecting me being able to go out and look for a job, as I daren't go too far from the toilet in case another bout of diarrhea comes on (I have also lost the ability to stop/start my bowel movements so I have to be damn quick in getting to the toilet - which is extremely embarrassing).

Is there anything specific that could have caused this? I haven't eaten a single thing for the past three days in a bid to stop it, and yet it still continues. I've also lost a lot of fluids, but when I try to replace them I seem to just lose the fluids as fast as I can replace them...
Cancel
2 Answers
Page 1 of 1
Avatar universal
I have also noticed now that the yellowness of the diarrhea has started to turn red..and when I wipe it's mostly blood now and not so much of the yellow stuff...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1404514 tn?1281055334
Symptoms of Chronic Yellow Diarrhea
When a person has chronic yellow diarrhea, he will suffer from several loose and sometimes watery bowel movements on a daily basis for more than four weeks. The color of the diarrhea might range from a light yellowish-brown to an almost yellow-gray color. Cramps, fatigue and weakness are other common symptoms. Chronic diarrhea, which is diarrhea that lasts more than a four week, can result in dehydration and a loss of electrolytes and potassium. It can also signify a serious health problem, contact your health care provider if you are experiencing these symptoms.

Hope this is useful
=)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources